# SDR 2018F00126

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 10,320 hours, 6,851 cycles
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT WING AFT SPAR LOWER CAP FORWARD ANGLE CORRODED AT WS 30.36 AND WS 41.54, AND CENTER SPAR WEB CORRODED JUST IB OF THE TRUNNION SUPPORT AT WS 56.36. REPAIRED THE LT WING REAR SPAR LOWER CAP FORWARD ANGLE AT WS 30.36 (SITE L134), AND WS 41.54 (SITE L151), AND REPAIRED THE CENTER SPAR WEB JUST INBOARD OF THE TRUNNION SUPPORT AT WS 56.36 BY BLENDING, PERFORMING ULTRASONIC AND EDDY CURRENT INSPECTIONS, REMOVING HI-LOKS AS REQUIRED AT REPAIR SITES L134 AND L151 AND PERFORMING BOLT HOLE EDDY CURRENT INSPECTIONS, TREATING AND PRIMING REPAIR AREAS IAW FIELD REPAIR FR-680-0144-4584 REV.
